# SDR C2XA01BT038

- Difficulty date: March 20, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 8,960 hours, 6,708 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 201844
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED, LAV SMOKE DETECTOR IS GIVING NUMEROUS FALSE WARNINGS IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED LAV SMOKE DETECTOR SENSOR IAW EMB145 MM REFERENCE 26-14-01, OPS CHECKED SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
